# SDR IPXA10561422

- Difficulty date: June 27, 2010
- Submitted: August 2, 2010
- Operation: Air carrier
- Aircraft: N421UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25281
- Aircraft time: 22,548 hours, 14,787 cycles
- Engine: Pwa PW2040
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Part number: 142N545749
- Condition: Debonded
- Location: Bs 620-720
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C3, 43 SECTION, FLOORBOARD AT STA 620 TO720 LBL 45 TO LBL 61, INBD EDGE DEBONDED AND MISSING INSERT, AND BOARD BROKEN IN CTR.   FABRICATED NEW FLOORBOARD IAW RO B757-5320-9692-G.
